# SDR SWAA2023060144691

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV A FLOOR MOUNT INTERCOSTAL BS 301 LBL 11 WL 208.<[01] SRM 53-10-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;[02] REMOVED CORROSION ON LAV A FLOOR MOUNT INTERCOSTAL STA 301; LBL 11; WL 208 PER SRM 51-10-02-0G-0. AREA BLENDED IS 2' BY 2' WITH 100% MATERIAL LOSS. OUT OF LIMITS PER SRM 53-=10-51-1A-1.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] CHANGED POTENTIAL CORROSION LEVEL TO LEVEL 1 ON STEP 21 OF THE TABLE;[05] CERTIFIED;[06] VERIFIED MEASUREMENTS TABLE;[07] REMOVED FASTENERS (8) AT BS 294.5 FOR ACCESS. FASTENERS REMOVED IAW SRM 51-40-02-0G-0.;[08] REMOVED L ANGLE AT BS 294.5; LBL 5 FOR ACCESS AND REMOVAL OF INTERCOSTAL. FASTENERS REMOVED IAW SRM 51-40-02-0G-0.[17] REMOVED INTERCOSTAL BS 294.5 - BS 312; LBL 11 PREVIOUSLY DISPLACED IN CORRECTIVE ACTION 10.;[18] LOCATED AND DRILLED REPLACEMENT INTERCOSTAL AT BS 298.5-312; LBL 11; IAW SRM 51_40-05-0G-0; AND DWG 141A5600; OK TO INSTALL;[19] VERIFIED CORRECTIVE ACTION 18. OK TO INSTALL.;[20] INSTALLED INTERCOSTAL AT BS 298.5-312; LBL 11; IAW SRM 51_40-02-0G-0; AND DWG 141A5600;
